# SDR SWIA2018112745270

- Difficulty date: November 27, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 31,871 hours, 31,458 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DIDN'T COME UP WHEN LANDING GEAR WAS SELECTED UP. GEAR DISAGREE WARNING, (FLT#7360) CLOSED REMOVED ICE/SNOW BUILD UP AROUND THE LT MLG UPLOCK. PERFORMED NUMEROUS CYCLES OF THE LANDING GEAR EXTENSION/RETRACTION. OPS CHECK GOOD.
